Use it or loose it

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

oldfordlover
Regular Member


Date Joined Apr 2007
Total Posts : 52
   Posted 2/4/2011 11:28 AM (GMT -6)   
I am approaching 4 years cancer free. The seriousness of the gleason made a radical--non-nerves sparing surgery necessary.

I haven't cared as I am the caregiver for a terminally ill spouse. In fact being totally incapable of intercourse made my life easier as it was not an option anyway.

After almost loosing my partner recently, I have begun to consider the possibility of life after I loose my spouse.

I wonder if it is too late to undo the dry spell (pardon my pun).
Viagra and the like do not work and are not safe due to my nitro use for my heart and I am also on warfarin which thins the blood so i am a bit concerned about a pump.

Since i have had significant "shrinkage" over the years, is it too late to try to "rebuild" things a bit?

Does anyone have experience with this situation?

Steve n Dallas
Veteran Member


Date Joined Mar 2008
Total Posts : 4829
   Posted 2/4/2011 12:18 PM (GMT -6)   
Any luck at all with manual stimulation?

Fairwind
Veteran Member


Date Joined Jul 2010
Total Posts : 3741
   Posted 2/4/2011 12:25 PM (GMT -6)   
Your age?

oldfordlover
Regular Member


Date Joined Apr 2007
Total Posts : 52
   Posted 2/4/2011 1:24 PM (GMT -6)   
sorry---i used to have an extended signature line--it must have gotten lost since i have been gone so long

I am 54 and was a gleason 8-9 with pretty much cancer everywhere in the prostate.

And the old fella doesn't have a lot of life left in him

Steve n Dallas
Veteran Member


Date Joined Mar 2008
Total Posts : 4829
   Posted 2/4/2011 1:36 PM (GMT -6)   
Ask your URO about Trmix injections and if you can use Trimix with your other medication.

geezer99
Veteran Member


Date Joined Apr 2009
Total Posts : 990
   Posted 2/4/2011 3:20 PM (GMT -6)   
I can't address all your issues, but just this week I talked with my uro about injections. He said that the had many patients on blood thinner who used injections and didn't see any problem. He felt that the main issue was that if you had bleeding after the shot, then you just had to apply pressure for a little longer. He also said that there might be bruising problems when I was learning to do the injections, but these would pass.

I am going to talk to the doctor who oversees my warfarin just to keep him in the loop, but it sounds like a viable option to me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 5:10 AM (GMT -6)
There are a total of 2,973,245 posts in 326,191 threads.
View Active Threads


Who's Online
This forum has 160973 registered members. Please welcome our newest member, somna534.
314 Guest(s), 5 Registered Member(s) are currently online.  Details
kimbo62, Dahlias, tickbite666, doug9801, somna534